MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; MARYLAND BIPOLAR FORCEPS

INTUITIVE SURGICAL, INC EndoWrist; MARYLAND BIPOLAR FORCEPS
Model Number 470172-17
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/14/2026
Type of Reportable Event Malfunction

Brand Name
EndoWrist
Common Device Name
MARYLAND BIPOLAR FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50108573
Report Number2955842-2026-34292
Device Sequence Number18696867
Product Code NAY
UDI-Device Identifier00886874112281
UDI-Public(01)00886874112281(11)240711(10)K11240711
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other,Notification
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470172-17
Device Catalogue Number470172
Device Lot NumberK11240711 0160
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
ISIFA2024-09-C
Patient Sequence Number1
Patient SexUnknown